# SDR ABXA9700079

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47148
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Hinge Pin
- Part number: 2245042
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH N-CARD 3219 AND AD 91-22-07, FOUND HINGE PINS ON LEFT MAIN LANDING GEAR OUTBOARD DOORS ARTICULATING SECTION RUSTED.  REPLACED 3 ARTICULATING DOOR HINGE PINS IAW DC-9 OHM 32-10-6.
